Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Free-algebraic characterizations of primal and independent algebras.


Author: F. M. Sioson
Journal: Proc. Amer. Math. Soc. 12 (1961), 435-439
MSC: Primary 02.25
DOI: https://doi.org/10.1090/S0002-9939-1961-0126374-2
MathSciNet review: 0126374
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.25

Retrieve articles in all journals with MSC: 02.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126374-2
Article copyright: © Copyright 1961 American Mathematical Society